RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fiedler, Bernold

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:113
Abstract pages:877
Full texts:163
References:68

http://www.mathnet.ru/eng/person12154
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198153

Publications in Math-Net.Ru
2014
1. B. Fiedler, C. Grotta-Ragazzo, C. Rocha, “An explicit Lyapunov function for reflection symmetric parabolic partial differential equations on the circle”, Uspekhi Mat. Nauk, 69:3(417) (2014),  27–42  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 419–433  isi  scopus
2005
2. A. L. Afendikov, S. Liebscher, B. Fiedler, “Fronts and pulses near plane Kolmogorov flow and bifurcation without prameters”, Keldysh Institute preprints, 2005, 141  mathnet
3. A. L. Afendikov, S. Liebscher, B. Fiedler, “Fronts and pulses near plane Kolmogorov flow. Linear theory”, Keldysh Institute preprints, 2005, 140  mathnet
2002
4. B. Fiedler, M. I. Vishik, “Quantitative homogenization of global attractors for hyperbolic wave equations with rapidly oscillating coefficients”, Uspekhi Mat. Nauk, 57:4(346) (2002),  75–94  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 709–728  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019